So I take remicade and azathioprine (imuran) for crohn's. When I first started taking azathioprine I had a bad reaction to it. I felt so weak, my muscles ached, and once I was out of the hospital and in daylight I started getting rashes wherever my skin was exposed to the sun. So the fun side effects eventually calmed down once I was on it for a few months and I was pretty faithful with taking it up until the beginning of July. I ran out of pills and just didn't bother refilling it-so I went close to a month without taking it. Finally got around to getting more and I started it last Tuesday. By Thursday I had the most itchy rash on the tops of both my forearms. Looks like hives, just red inflamed pores. I went to see my PCP, and he thought it was an allergic reaction to laundry detergent (I had just washed my sheets the night before, but our detergent is hypoallergenic-same brand we always use)--he told me to take benedryl which helps some, and a steroid cream, but it is still very itchy. He told me not to stop the azathioprine because he didn't think I would react this way if i was on it for so long before. I stopped it last night and made an appointment with a great dermatologist out of boston, but have to wait until Monday to see her. Has anyone else had a similar skin issue with this drug? Any suggestions?